# SDR A6WA201543269

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CHAFED NEXT TO PREVIOUS REPAIR CUT OUT, JUST FWD OF PAX DOOR OPENING & JUST ABOVE WL 79.50.  REPAIRED FUSELAGE SKIN JUST FWD OF PAX DOOR OPENING & JUST ABOVE WL 79.50 IAW REO 601R-53-21-180 REV A.
